Volgen
J. Matthew Douglass
J. Matthew Douglass
Department of Mathematics, University of North Texas
Geverifieerd e-mailadres voor unt.edu
Titel
Geciteerd door
Geciteerd door
Jaar
An inversion formula for relative Kazhdan—Lusztig polynomials
JM Douglass
Communications in Algebra 18 (2), 371-387, 1990
431990
On reflection subgroups of finite Coxeter groups
JM Douglass, G Pfeiffer, G Röhrle
Communications in Algebra 41 (7), 2574-2592, 2013
302013
On reflection subgroups of finite Coxeter groups
JM Douglass, G Pfeiffer, G Röhrle
Communications in Algebra 41 (7), 2574-2592, 2013
302013
The adjoint representation of a reductive group and hyperplane arrangements
J Douglass
Representation Theory of the American Mathematical Society 3 (16), 444-456, 1999
171999
Toral arrangements and hyperplane arrangements
JM Douglass
Rocky Mountain Journal of Mathematics 28 (3), 1998
131998
On the cohomology of an arrangement of type B_l
JM Douglass
Journal of Algebra 147 (2), 265-282, 1992
131992
The homology of the Steinberg variety and Weyl group coinvariants
JM Douglass, G Röhrle
arXiv preprint arXiv:0704.1717, 2007
122007
Cohomology of Coxeter arrangements and Solomon’s descent algebra
J Douglass, G Pfeiffer, G Röhrle
Transactions of the American Mathematical Society 366 (10), 5379-5407, 2014
112014
The Steinberg variety and representations of reductive groups
JM Douglass, G Röhrle
Journal of Algebra 321 (11), 3158-3196, 2009
102009
The geometry of generalized Steinberg varieties
JM Douglass, G Röhrle
Advances in Mathematics 187 (2), 396-416, 2004
92004
An inductive approach to Coxeter arrangements and Solomon’s descent algebra
JM Douglass, G Pfeiffer, G Röhrle
Journal of Algebraic Combinatorics 35 (2), 215-235, 2012
72012
Computations for Coxeter arrangements and Solomonʼs descent algebra: Groups of rank three and four
M Bishop, JM Douglass, G Pfeiffer, G Röhrle
Journal of Symbolic Computation 50, 139-158, 2013
52013
Invariants of reflection groups, arrangements, and normality of decomposition classes in Lie algebras
JM Douglass, G Röhrle
Compositio Mathematica 148 (3), 921-930, 2012
52012
An involution of the variety of flags fixed by a unipotent linear transformation
JM Douglass
Advances in Applied Mathematics 17 (3), 357-379, 1996
51996
A formula for the number of F-Stable levi factors in a finite reductive group
J Matthew Douglass
Communications in Algebra 22 (13), 5447-5455, 1994
51994
Restricting invariants of unitary reflection groups
N Amend, A Berardinelli, J Douglass, G Röhrle
Transactions of the American Mathematical Society 370 (8), 5401-5424, 2018
42018
Cells and the reflection representation of Weyl groups and Hecke algebras
JM Douglass
Transactions of the American Mathematical Society 318 (1), 373-399, 1990
41990
The Leray-Hirsch Theorem for equivariant oriented cohomology of flag varieties
JM Douglass, C Zhong
arXiv preprint arXiv:2009.05902, 2020
32020
Computations for Coxeter arrangements and Solomon's descent algebra III: Groups of rank seven and eight
M Bishop, JM Douglass, G Pfeiffer, G Röhrle
Journal of Algebra 423, 1213-1232, 2015
32015
Computations for Coxeter arrangements and Solomonʼs descent algebra II: Groups of rank five and six
M Bishop, JM Douglass, G Pfeiffer, G Röhrle
Journal of Algebra 377, 320-332, 2013
32013
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20